# SDR UPS97522149

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, AT 13,00O 2 PAK, SPEEDBRAKES GRADUALLY DEPLOYED NORMAL PITCH DOWN F/ DESCENT BUT PITCHDOWN FORCE INCREASED SUBSTANTIALLY WITHOUT PILOT INPUT.  NOSE DROPPED ALMOST 25 DEG NOSE DOWN AND A/S INCREASED TO 340 KTS PASSING THROUGH 1,000 FT WITH CAPT AND FO BOTH PULLING ON YOKE WITH BOTH HANDS.  PERFORMED 30/40 TEST FAULT NOTED PER FIM FOUND C/P D40281P OFF P1-1 MODULE CAPTS LEFT INST PANEL SERVICED C/P PERFORMED 30/40 TEST, CK OK, TEST NR 59 CKS OK.  REMOVED AND REPLACED MCP PER ENGINEERING MIM 22-11-02, TEST 4 CHKS OK.  PERFORMED 30/40 CHK OK.  OPERATED STAB FULL TRAVEL WITH COLUMN TRIM SWS CKS OK, SEE LP 932012 FOR REST OF ACTION.
